# SDR ABXA2022080994

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,789 hours, 39,919 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STATUS MESSAGE L FLT CONT ELEC. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE CW FIM 27-09 FAULT TREE 805. OPS CHECK GOOD AT THIS TIME. AC DOWNGRADED TO CAT I. AIRCRAFT RETURNED TO SERVICE.
